# SDR MASA2012050234747

- Difficulty date: May 2, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 19,491 hours, 15,635 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 2641, REPORTED AN INOPERATIVE FLASHLIGHT ON PRE FLIGHT INSPECTION.  REMOVED AND REPLACED BATTERY.
